# SDR ASAA2021091335957

- Difficulty date: September 13, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 48,348 hours, 14,613 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Fault Code
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG #1 FAULT CODE 75-30801 - T25 SIGNALS DISAGREE. SHORT TERM FAULT. DEFERR PER T/C 78273000. GROUNDED - YES. ON DEFERRAL.
